# SDR IXXA2022042702

- Difficulty date: April 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T22065
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FRONT SPAR TO FIXED L/E T SUPPORT IS CRACKED AT APPROX
LES 525. FAS WO N389AZ-02-01. N/R 00049.
